MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR BASEPLATE SZ 3 LT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR BASEPLATE SZ 3 LT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022203
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to tibia pain.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The medical investigation concluded that the details regarding the patient¿s weight-bearing status, medical history, bone quality, fall/trauma history, and other additional clinical relevant information have not been provided.Based on the limited information provided the root cause of the reported pain cannot be determined.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II XR BASEPLATE SZ 3 LT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8958209
Report Number1020279-2019-03252
Device Sequence Number2099361
Product Code JWH
UDI-Device Identifier00885556615331
UDI-Public00885556615331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022203
Device Lot Number18ASL0003C
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer08/09/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART NUMBER 74023740/ LOT NUMBER 16BM09318; PART NUMBER 74023840/ LOT NUMBER 16LM12244
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;